Harmonic curvatures of the strip in Minkowski space
dc.contributor.author | Kaya, Filiz Ertem | |
dc.contributor.author | Yavuz, Ayse | |
dc.date.accessioned | 2024-11-07T13:32:46Z | |
dc.date.available | 2024-11-07T13:32:46Z | |
dc.date.issued | 2018 | |
dc.department | Niğde Ömer Halisdemir Üniversitesi | |
dc.description.abstract | This study aimed to give definitions and relations between strip theory and harmonic curvatures of the strip in Minkowski space. Previously, the same was done in Euclidean Space (see [F. Ertem Kaya, Y. Yayli and H. H. Hacisalihoglu, A characterization of cylindrical helix strip, Commun. Fac. Sci. Univ. Ank. Ser. A1 59(2) (2010) 37-51]). The present paper gives for the first time a generic characterization of the harmonic curvatures of the strip, helix strip and inclined strip in Minkowski space. | |
dc.identifier.doi | 10.1142/S1793557118500614 | |
dc.identifier.issn | 1793-5571 | |
dc.identifier.issn | 1793-7183 | |
dc.identifier.issue | 4 | |
dc.identifier.scopus | 2-s2.0-85025166759 | |
dc.identifier.scopusquality | Q3 | |
dc.identifier.uri | https://doi.org/10.1142/S1793557118500614 | |
dc.identifier.uri | https://hdl.handle.net/11480/15600 | |
dc.identifier.volume | 11 | |
dc.identifier.wos | WOS:000440778900014 | |
dc.identifier.wosquality | N/A | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | Scopus | |
dc.language.iso | en | |
dc.publisher | World Scientific Publ Co Pte Ltd | |
dc.relation.ispartof | Asian-European Journal of Mathematics | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | |
dc.rights | info:eu-repo/semantics/closedAccess | |
dc.snmz | KA_20241106 | |
dc.subject | Helix | |
dc.subject | strip | |
dc.subject | helix strip | |
dc.subject | inclined strip | |
dc.subject | harmonic curvatures | |
dc.subject | Minkowski space | |
dc.title | Harmonic curvatures of the strip in Minkowski space | |
dc.type | Article |